Resultats globals: 1 registres trobats en 0.02 segons.
Articles, 1 registres trobats
Articles 1 registres trobats  
1.
4 p, 82.4 KB Involving symmetries of Riemann surfaces to a study of the mapping class group / Gromadzki, Grzegorz ; Stukow, Michal
A pair of symmetries (σ, τ ) of a Riemann surface X is said to be perfect if their product belongs to the derived subgroup of the group Aut+(X) of orientation preserving automorphisms. We show that given g 6= 2, 3, 5, 7 there exists a Riemann surface X of genus g admitting a perfect pair of symmetries of certain topological type. [...]
2004 - 10.5565/PUBLMAT_48104_04
Publicacions matemàtiques, V. 48 N. 1 (2004) , p. 103-106  

Vegeu també: autors amb noms similars
1 Stukow, M.
Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.